# SDR FDEA201103181066

- Difficulty date: March 18, 2011
- Submitted: April 1, 2011
- Operation: Air carrier
- Aircraft: N668FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 772
- Aircraft time: 21,643 hours, 11,758 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL COMPARTMENT AFT OF THE PRESSURE BULKHEAD; FWD LT FLOOR PANEL HAS A PUNCTURE HOLE.  FABRICATED NEW FLOOR PANEL AFT TAIL TAIL COMPARTMENT IAW FEDEX DWG SRZ 25-005, REV "H".
